Alert archive / Wisconsin / Flash Flood Warnings in 2008
Flash Flood Warning 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jun 7, 2008, 2:30 PM CDT for Columbia County, Dodge County, Fond du Lac County, Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2008, 2:30 PM CDT (19:30 UTC)
- Expired
- Jun 7, 2008, 6:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, WI, Dodge County, WI, Fond du Lac County, WI
The radar
The Milwaukee radar (KMKX), 70 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:31 PM CDT | FLASH FLOOD | 2 N Watertown, WI | LAW ENFORCEMENT REPORTING NUMEROUS INSTANCES OF FLOODING IN THE RUBICON AND WATERTOWN AREAS STILL OCCURRING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 181 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KMKX 071931
FFWMKX
WIC021-027-039-072330-
/O.NEW.KMKX.FF.W.0006.080607T1930Z-080607T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
230 PM CDT SAT JUN 7 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN AND CENTRAL FOND DU LAC COUNTY IN EAST CENTRAL
WISCONSIN...
EASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
WESTERN AND CENTRAL DODGE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 630 PM CDT
* AT 227 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
EXTREMELY HEAVY RAINFALL THAT IS EXPECTED TO PUSH INTO THE WARNED
AREA WITHIN THE NEXT HOUR. THIS EXTREMELY HEAVY RAINFALL WILL
LIKELY LEAD TO FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
LAC...WAUPUN...ROSENDALE...RIPON...RIO...RANDOLPH...OAKFIELD...
NORTH FOND DU LAC...MAYVILLE...JUNEAU...HORICON...CAMBRIA...BRANDON
AND BEAVER DAM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 4339 8933 4365 8917 4363 8906 4364 8888
4390 8887 4391 8836 4320 8862 4321 8901
4328 8901 4330 8960
TIME...MOT...LOC 1930Z 180DEG 0KT 4340 8898
$$
BORGHOFF2 follow-up statements
000
WGUS73 KMKX 072020
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SAT JUN 7 2008
WIC021-027-039-072330-
/O.CON.KMKX.FF.W.0006.000000T0000Z-080607T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOND DU LAC WI-COLUMBIA WI-DODGE WI-
320 PM CDT SAT JUN 7 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
DODGE...EASTERN COLUMBIA AND WESTERN FOND DU LAC COUNTIES...
AT 319 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOND DU
LAC...WAUPUN...ROSENDALE...RIPON...RIO...RANDOLPH...OAKFIELD...NORTH
FOND DU LAC...MAYVILLE...JUNEAU...HORICON...CAMBRIA...BRANDON AND
BEAVER DAM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4339 8933 4365 8917 4363 8906 4364 8888
4390 8887 4391 8836 4320 8862 4321 8901
4328 8901 4330 8960
TIME...MOT...LOC 2020Z 180DEG 0KT 4340 8898
$$
BORGHOFF000
WGUS73 KMKX 072322
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 PM CDT SAT JUN 7 2008
WIC021-027-039-072331-
/O.EXP.KMKX.FF.W.0006.000000T0000Z-080607T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FOND DU LAC WI-COLUMBIA WI-DODGE WI-
621 PM CDT SAT JUN 7 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 630 PM CDT FOR DODGE...
EASTERN COLUMBIA AND WESTERN FOND DU LAC COUNTIES...
RUNOFF FROM HEAVY RAINS WILL CONTINUE THROUGH THE EVENING.
HOWEVER...ADDITIONAL THUNDERSTORMS ARE EXPECTED LATER THIS EVENING
AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE REQUIRED LATER ON.
LAT...LON 4339 8933 4365 8917 4363 8906 4364 8888
4390 8887 4391 8836 4320 8862 4321 8901
4328 8901 4330 8960
TIME...MOT...LOC 2321Z 180DEG 0KT 4340 8898
$$
CRAVENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:56 AM CDT, 10 hours 34 minutes earlier.
Area forecast discussion, Jun 7, 3:56 AM CDT, 10 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 356 AM CDT SAT JUN 7 2008 FORECAST FOCUS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL NEXT FEW DAYS. LATEST WATER VAPOR IMAGERY INDICATED A POTENT UPPER LEVEL LOW OVER SOUTH CENTRAL MANITOBA CANADA. SOUTHWEST UPPER LEVEL FLOW WAS SEEN OVER THE UPPER MIDWEST AND BACK INTO THE CENTRAL PLAINS. STRONG JET STREAK WAS EMBEDDED WITHIN THIS AREA. AT THE SURFACE...A STRONG SURFACE LOW ASSOCIATED WITH THE UPPER LOW WAS MOVING NORTH INTO MANITOBA CANADA. BROAD SOUTH TO SOUTHWEST SURFACE WINDS WERE SEEN ACROSS THE REGION. .SHORT TERM...TODAY THROUGH SUNDAY NIGHT... FOLLOWED THE GFS AND ECMWF FOR GUIDANCE FOR THE SHORT TERM PORTION OF THE FORECAST...PER HPC DISCUSSION. SURFACE WARM FRONT EXPECTED TO DEVELOP FROM THE CENTRAL HIGH PLAINS NORTHEAST INTO NORTHERN IOWA AND SOUTHERN MINNESOTA BY 00Z SUNDAY. THIS FEATURE SHOULD COMBINE WITH LOW TO MID LEVEL FRONTOGENESIS RESPONSE FIELDS AND AN INCREASING LOW LEVEL JET NOSE TO PRODUCE CONVECTION IN THESE AREAS...NORTHEAST INTO NORTHERN WISCONSIN. GFS AND ECMWF FOCUS THE CONVECTION TO THE NORTHWEST OF THE FORECAST AREA TODAY AND TONIGHT. HOWEVER...GIVEN WEAKLY CAPPED ENVIRONMENT OVER THE FORECAST AREA...AND LOW LEVEL JET NOSE AND MOISTURE ADVECTION ALSO FOCUSING ON SOUTHERN WISCONSIN LATER TODAY AND TONIGHT...OTHER AREAS OF CONVECTION MAY DEVELOP AND MOVE INTO THE AREA. SO...WILL GO SLIGHT CHANCE TO CHANCE POPS TODAY...INCREASING TO LIKELY POPS TONIGHT. HEAVY RAINFALL IS POSSIBLE WITH THE STORMS TONIGHT...AS MESO BETA ELEMENTS INDICATE SLOW PROPAGATION OF STORMS...ESPECIALLY AFTER 06Z SUNDAY. PRECIPITABLE WATER VALUES RANGE FROM 1.50 TO 1.75 INCHES. TRAINING OF CONVECTION ALSO POSSIBLE...GIVEN PARALLEL ORIENTATION OF MEAN WINDS AND LIFTING MECHANISMS. WILL HOLD OFF ON A FLASH FLOOD WATCH FOR NOW...AND WAIT TO SEE HOW CONVECTION DEVELOPS AND WHERE IT GOES LATER TODAY AND TONIGHT. SEVERE WEATHER ALSO POSSIBLE LATER TODAY AND TONIGHT. MEAN LAYER CAPE VALUES OF 1500 TO 2500 J/KG ARE EXPECTED BY 00Z SUNDAY...ALONG WITH 0-6KM SHEAR VALUES OF 40 TO 50 KNOTS...AND 0-1KM SHEAR OF 20 TO 30 KNOTS. THESE VALUES WOULD CERTAINLY SUPPORT SEVERE CONVECTION...WITH SUPERCELLS POSSIBLE. GIVEN SOME UNCERTAINTY WITH TIMING AND PLACEMENT OF CONVECTION AND POSSIBLE MCS TONIGHT...WILL NOT MENTION SEVERE IN FORECAST FOR NOW. SEE SPC DAY 1 OUTLOOK FOR MORE INFORMATION. SURFACE BOUNDARY AND WEAK SURFACE LOW SLOWLY SINK SOUTH INTO THE FORECAST AREA BY 00Z MONDAY...WITH THE FRONT INTO NORTHERN ILLINOIS BY 12Z MONDAY. AGAIN...THUNDERSTORMS WILL BE LIKELY SUNDAY INTO SUNDAY EVENING...WITH HEAVY RAINFALL AND SEVERE WEATHER REMAINING POSSIBLE. WILL MAINTAIN THE HEAVY RAIN WORDING IN THE FORECAST...AS PARAMETERS MENTIONED ABOVE PERSIST. SEE SPC DAY 2 OUTLOOK FOR MORE INFORMATION ON SEVERE POTENTIAL. .LONG TERM...MONDAY THROUGH FRIDAY... UNSETTLED PATTERN TO CONTINUE THROUGH MOST OF THE WEEK...AS GFS AND ECMWF BOTH CONTINUE TO SHOW UPPER LEVEL FLOW BRINGING WEATHER SYSTEMS THROUGH THE REGION. WILL MAINTAIN CHANCE WORDING FOR MOST OF THE PERIOD. && .AVIATION...DRY AIR IN PLACE FOR A SHORT TIME THIS MORNING. HIGHER DWPNTS SURGING NORTH AND WILL OVERSPREAD THE CWA THIS MORNING. MOISTURE FLUX AND APPROACH OF FRONT TO THE WEST WILL RAISE THUNDERSTORM CHANCES THIS AFTERNOON INTO THE EVENING. VFR CONDITIONS THROUGH PERIOD...EXCEPT IN AND AROUND ANY THUNDERSTORMS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...08/WOOD AVIATION/MARINE...05/DAVIS
Hazardous weather outlook, Jun 7, 1:00 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 100 PM CDT SAT JUN 7 2008 WIZ046-047-051-052-056>060-062>072-081215- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 100 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTH CENTRAL WISCONSIN ROUGHLY WEST OF A LINE FROM GREEN LAKE TO JANESVILLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER SOUTHEAST WISCONSIN. LARGE HAIL...DAMAGING WIND AND TORNADOES ARE POSSIBLE. IN ADDITION...HEAVY RAINFALL IS EXPECTED AND THIS COULD LEAD TO FLASH FLOODING AND RISING WATER LEVELS IN THE LARGER RIVER ACROSS OUR AREA. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING. A FLASH FLOOD WATCH WILL BE IN EFFECT TONIGHT MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. THUNDERSTORMS WITH LOCALLY HEAVY RAIN MAY LEAD TO FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FLASH FLOOD WATCH WILL BE IN EFFECT SUNDAY MAINLY SOUTH OF A LINE FROM LAKE DELTON TO SUN PRAIRIE TO GLENDALE. A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. LOCALLY HEAVY RAINFALL IS STILL POSSIBLE. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY. THE FOX RIVER AT NEW MUNSTER WILL CONTINUE TO EXPERIENCE MINOR FLOODING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE WEEKEND. LMZ643>646-081215- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 100 PM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH SUNDAY NIGHT. THUNDERSTORMS ARE THEN POSSIBLE EACH DAY FROM MONDAY THROUGH FRIDAY TZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 7, 2:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
211 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG LAKE DELTON 43.59N 89.78W
06/07/2008 SAUK WI LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES...BRANCHES AND POWER LINES DOWN
ACROSS NORTHERN SAUK COUNTY. INCLUDES THE LA
VALLE...REEDSBURG...AND LAKE DELTON AREAS. EVENT TIME IS
FOR LAKE DELTON.
&&
LAMERSLocal storm report, Jun 7, 2:17 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
217 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND GST WISCONSIN DELLS 43.63N 89.78W
06/07/2008 E60 MPH SAUK WI TRAINED SPOTTER
HEAVY RAIN...SEVERE WINDS...POWER IS OUT
&&
FRANKSLocal storm report, Jun 7, 2:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
222 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG WISCONSIN DELLS 43.63N 89.78W
06/07/2008 SAUK WI LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE WISCONSIN
DELLS AREA...INCLUDES PORTIONS OF SAUK AND COLUMBIA
COUNTIES.
&&
LAMERSLocal storm report, Jun 7, 2:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
224 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM TSTM WND DMG 2 N PORTAGE 43.58N 89.47W
06/07/2008 COLUMBIA WI LAW ENFORCEMENT
TREES COMING DOWN AND ESTIMATED 60 MPH WINDS ALL ALONG
INTERSTATE 39 FROM PORTAGE TO THE MARQUETTE-COLUMBIA
COUNTY LINE.
&&
LAMERSLocal storm report, Jun 7, 2:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL MARQUETTE 43.75N 89.14W
06/07/2008 E0.25 INCH GREEN LAKE WI TRAINED SPOTTER
ALSO TORRENTIAL DOWNPOUR
&&
LAMERSLocal storm report, Jun 7, 2:29 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
229 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG 2 S ENDEAVOR 43.69N 89.47W
06/07/2008 MARQUETTE WI LAW ENFORCEMENT
A FEW TREES AND TREE BRANCHES REPORTED DOWN IN THE
SOUTHWEST PART OF THE COUNTY NEAR BRIGGSVILLE AND
ENDEAVOR. POWER LINES ALSO REPORTED DOWN.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 12:46 PM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 39 hr |
| Jun 7, 1:05 PM CDT | Tornado Warning | MKX | Sauk | 40 min |
| Jun 7, 1:23 PM CDT | Tornado Warning | MKX | Columbia, Marquette | 67 min |
| Jun 7, 1:33 PM CDT | Flash Flood Warning | MKX | Columbia, Marquette, Sauk | 4 hr |
| Jun 7, 1:45 PM CDT | Tornado Warning | MKX | Columbia, Green Lake, Marquette, Sauk | 60 min |
| Jun 7, 1:58 PM CDT | Flash Flood Warning | MKX | Green Lake | 4 hr |
| Jun 7, 2:37 PM CDT | Tornado Warning | MKX | Columbia, Dodge, Green Lake | 53 min |
| Jun 7, 2:45 PM CDT | Tornado Warning | MKX | Columbia, Iowa, Sauk | 60 min |
| Jun 7, 2:48 PM CDT | Tornado Warning | MKX | Dane, Iowa | 57 min |
| Jun 7, 2:59 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 3:10 PM CDT | Tornado Warning | MKX | Dane, Green, Jefferson, Rock | 65 min |
| Jun 7, 3:13 PM CDT | Flash Flood Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 6 hr |
| Jun 7, 3:25 PM CDT | Tornado Warning | MKX | Dodge, Washington | 65 min |
| Jun 7, 3:29 PM CDT | Flash Flood Warning | MKX | Dane, Jefferson | 4 hr |
| Jun 7, 3:37 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 53 min |
| Jun 7, 3:53 PM CDT | Severe Thunderstorm Warning | MKX | Green, Lafayette | 52 min |
| Jun 7, 4:00 PM CDT | Flash Flood Warning | MKX | Milwaukee, Waukesha | 4 hr |
| Jun 7, 4:05 PM CDT | Tornado Warning | MKX | Dane, Jefferson, Rock, Walworth, Waukesha | 55 min |
| Jun 7, 4:21 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 40 min |
| Jun 7, 4:27 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 48 min |
| Jun 7, 4:30 PM CDT | Tornado Warning | MKX | Columbia, Dane | 41 min |
| Jun 7, 4:36 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 39 min |
| Jun 7, 4:43 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 7, 4:43 PM CDT | Tornado Warning | MKX | Milwaukee | 62 min |
| Jun 7, 4:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Jefferson, Racine, Walworth and 1 more | 47 min |
| Jun 7, 5:27 PM CDT | Flash Flood Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Jun 7, 5:28 PM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 9 hr |
| Jun 7, 5:35 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine | 40 min |
| Jun 7, 6:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Jun 7, 6:44 PM CDT | River Flood Warning | MKX | Milwaukee | 21 hr |
| Jun 7, 6:45 PM CDT | River Flood Warning | MKX | Milwaukee | 62 hr |
| Jun 7, 6:52 PM CDT | River Flood Warning | MKX | Milwaukee | 27 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Milwaukee | 67 hr |
| Jun 7, 6:54 PM CDT | River Flood Warning | MKX | Racine | 5 days |
| Jun 7, 6:57 PM CDT | Flash Flood Warning | MKX | Green Lake, Marquette | 6 hr |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Waukesha | 10 days |
| Jun 7, 6:57 PM CDT | River Flood Warning | MKX | Racine | 14 days |
Nearby
Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.